MathSciNet Relay Station
MathSciNet bibliographic data
MR1352443 (96j:81101) 81T30 (11Z05 14J28 32J81)
Klemm, A.; Lerche, W.; Mayr, P. $K\sb 3$-fibrations and heterotic–type II string duality. Phys. Lett. B 357 (1995), no. 3, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement